# SDR AALA201605199004

- Difficulty date: May 18, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 51,744 hours, 21,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER FLASHLIGHT NEAREST FWD DOOR INOPERATIVE.  REPLACED FLASHLIGHT BATTERY.
